# SDR AALA2020062659002

- Difficulty date: June 24, 2020
- Submitted: June 27, 2020
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 59,384 hours, 26,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Part serial: RFM33835
- Condition: No Test
- Location: L1 Door
- Part time: 1,374 hours, 808 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - L1 DOOR DAMPING FUNCTION FAILED CHECK.  REMOVED AND REPLACED L1 DOOR DAMPER CYLINDER PER AMM TASK 52-11-14-400-001-B.
